# SDR DALA2018012900468

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 79,435 hours, 61,289 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY DUE TO REPORTED TOTAL LOSS OF ELECTRICAL POWER.  UPON ARRIVAL IT WAS DETERMINED THAT THE RT GEN HAD FAILED ALONG WITH THE A/C CROSS TIE LOCK OUT MESSAGE. T/S THE RT GENERATOR SYSTEM AND THE A/C CROSS TIE SYSTEM. R&R R2-216 AND R2-45 AMM 24-20 PERFORMED X TIE TEST PER AMM 24-20-00-201 ALL CK NML. FOUND T4 TERMINAL OM RT GEN BROKEN INSIDE OF GEN CASE. ALSO NR 2 GEN WAS NOT TURNED OFF OR DISCONNECTED FROM COCKPIT. SAFETY WIRE STILL INTACT AND SWITCH IN ON POSITION CAUSING THE LOCKOUT WITH POWER STILL ON BUS.
